A new approximate mathematical model for global convergence for a coefficient inverse problem with backscattering data
Artikel i vetenskaplig tidskrift, 2012
Coefficient inverse problems
approximate global convergence
numerical-method
new approximate mathematical
Författare
Larisa Beilina
Göteborgs universitet
Chalmers, Matematiska vetenskaper, Matematik
M. V. Klibanov
The University of North Carolina System
Journal of Inverse and Ill-Posed Problems
0928-0219 (ISSN) 1569-3945 (eISSN)
Vol. 20 4 513-565Ämneskategorier (SSIF 2011)
Matematik
DOI
10.1515/jip-2012-0063